Alert archive / California / Gale Warnings in 2015

Gale Warning 11, NWS San Francisco Bay Area, CA

December 10, 2015

NWS San Francisco Bay Area, CA issued this gale warning at Dec 10, 2015, 5:16 AM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2015, 5:16 AM PST (13:16 UTC)
Expired
Dec 10, 2015, 8:52 AM PST
In force
4 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WHUS76 KMTR 101316
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
516 AM PST THU DEC 10 2015

PZZ530-102130-
/O.UPG.KMTR.SC.Y.0166.000000T0000Z-151211T1100Z/
/O.NEW.KMTR.GL.W.0011.151210T1316Z-151211T1000Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
516 AM PST THU DEC 10 2015

...GALE WARNING IN EFFECT UNTIL 2 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 2 AM PST FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SW WINDS 20 TO 30 KT WITH GUSTS TO 40 KT POSSIBLE THROUGH
  TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ545-102130-
/O.CON.KMTR.RB.Y.0018.000000T0000Z-151212T2200Z/
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
516 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
2 PM PST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.
A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 2 PM
PST SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-102130-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
516 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-102130-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
516 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-102130-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
516 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-102130-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
516 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-102130-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
516 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-102130-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
516 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-102130-
/O.CON.KMTR.SC.Y.0166.151211T0600Z-151212T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
516 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 2 PM PST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 2 PM PST SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-102130-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151210T2300Z/
MONTEREY BAY-
516 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
961 
WHUS76 KMTR 101652
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
852 AM PST THU DEC 10 2015

PZZ530-110100-
/O.CAN.KMTR.GL.W.0011.000000T0000Z-151211T1000Z/
/O.EXB.KMTR.SC.Y.0166.000000T0000Z-151211T1700Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
852 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-110100-
/O.CON.KMTR.RB.Y.0018.000000T0000Z-151212T2200Z/
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
852 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
2 PM PST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.
A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 2 PM
PST SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-110100-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
852 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-110100-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
852 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-110100-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
852 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-110100-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
852 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-110100-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
852 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-110100-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151212T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
852 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-110100-
/O.CON.KMTR.SC.Y.0166.151211T0600Z-151212T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
852 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 2 PM PST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 2 PM PST SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-102300-
/O.CON.KMTR.SC.Y.0166.000000T0000Z-151210T2300Z/
MONTEREY BAY-
852 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Dec 10, 3:53 AM PST, 1 hour 23 minutes earlier.

Area forecast discussion, Dec 10, 3:53 AM PST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
353 AM PST THU DEC 10 2015

...WIDESPREAD RAIN AND LOCALLY GUSTY CONDITIONS ON THURSDAY...

.SYNOPSIS....COLD FRONT WILL MOVE THROUGH THE BAY AREA THIS
MORNING WITH HEAVIER RAIN THAT WILL IMPACT THE MORNING COMMUTE.
RAIN WILL TURN TO SHOWERS BY MIDDAY BUT THEN MORE SHOWERS WILL
DEVELOP OVERNIGHT INTO FRIDAY. HIGH SURF WILL ARRIVE ALONG THE
COAST LATER TODAY INTO FRIDAY AS WELL. NEXT STORM MOVES INTO THE
NORTH BAY LATE SATURDAY NIGHT WITH ANOTHER ROUND OF RAIN FOR ALL
AREA ON SUNDAY.

&&

.DISCUSSION...AS OF 3:34 AM PST THURSDAY...SYSTEM SEEMS TO BE
UNFOLDING MORE OR LESS AS ADVERTISED. FOR MOST OF THE NIGHT WARM
ADVECTION RAINS HAVE FALLEN IN THE NORTH BAY WITH 1-2 INCH TOTALS
ALREADY IN THE COASTAL HILLS WITH LESSER AMOUNTS IN THE VALLEYS.
AS OF THIS WRITING RAIN AMOUNTS SOUTH OF THE GOLDEN GATE HAVE BEEN
SPOTTY AND LIGHT. HOWEVER HEAVY RAIN IS NOW FALLING AT SANTA ROSA
IN ASSOCIATION WITH A STRONGER FRONTAL BOUNDARY THAT WILL DROP
SOUTHWARD THROUGH THE BAY AREA THIS MORNING. AS THIS BOUNDARY
DROPS SOUTH THERE WILL BE SOME BRIEF MODERATE TO HEAVY RAIN ACROSS
THE GREATER BAY AREA WITH EXPECTATION FOR SIGNIFICANT IMPACTS ON
THE MORNING COMMUTE.

LATEST GUIDANCE SUGGESTS AN OVERALL LULL IN PRECIP FOR THIS
AFTERNOON AS THE MAIN FRONT OUTRUNS THE COLD AIR AND UPPER TROUGH.
THE COLD POOL ALOFT WILL ARRIVE THIS EVENING AND LAST OVERNIGHT
INTO FRIDAY MORNING...THIS WILL BRING NUMEROUS SHOWERS AND EVEN SOME
POSSIBLE THUNDERSTORMS TO THE REGION. ITS OFTEN IN THE POST
FRONTAL REGIME WHEN COASTAL AREAS CAN PICK UP SOME SIGNIFICANT
RAINFALL WITH SMALL HAIL POSSIBLE AS WELL.

IN GENERAL EXPECT TO SEE A DRY PERIOD FROM FRIDAY EVENING THROUGH
MOST OF SATURDAY. THEN A SIMILAR SCENARIO DEVELOPS WITH WARM
ADVECTION RAINS STARTING IN THE NORTH BAY LATE SATURDAY NIGHT.
THEN SUNDAY ANOTHER STRONG COLD FRONT WILL DROP THROUGH NORTHERN
CALIFORNIA BRINGING ANOTHER ROUND OF MODERATE RAINFALL. RIGHT NOW
THE MODEL SOLUTIONS FOR SUNDAY AFTERNOON SHOW A PRETTY STRONG COLD
FRONTAL PASSAGE WITH MORE HEAVY SNOW IN THE SIERRA SO ALL WITH
TRAVEL PLANS SHOULD FOLLOW THE FORECASTS CAREFULLY.

SHOWERS FOR SUNDAY NIGHT WITH YET ANOTHER QUICK MOVING BUT COLD
SYSTEM MONDAY AFTERNOON AND EVENING. EARLY INDICATIONS THAT THIS
SYSTEM COULD HAVE SOME PRETTY LOW SNOW LEVELS WITH 850 MB TEMPS
DOWN TO -2C. SYSTEM WILL BE QUICK MOVING AND WONT HAVE THE SAME
MOISTURE FETCH BUT EFFICIENT CLOUD PHYSICS TO PRODUCE ANOTHER SHOT
OF MODERATE RAINFALL...EVEN IN THE VALLEYS.

LOOKS DRY TUE/WED WITH MODELS SHOWING POSSIBLY MORE UPSTREAM
STORMS COMING IN FROM THE GULF OF ALASKA LATE NEXT WEEK OR INTO
NEXT WEEKEND.

&&

.AVIATION...AS OF 03:55 AM PST THURSDAY... COLD FRONTAL BOUNDARY
MOVING THROUGH THE AREA EARLY THIS MORNING. BRIEF RA TO +RA
ACCOMPANIED FRONT IN NORTH BAY HOWEVER FRONT IS EXPECTED TO
WEAKEN AS IT TRAVELS SOUTHWARD. SOUTH GUSTY WINDS ACCOMPAYING LEAD
UP TO FRONTAL PASSAGE WITH PEAK GUSTS AROUND 30 KT. CIGS WILL BE
VFR TO MVFR TODAY WITH A LULL IN THE SHOWERS THROUGH MIDDAY.
ANOTHER ROUND OF SHOWERS IS EXPECTED AFTER 03-06Z FRI AS MID TO
UPPER LEVEL ENERGY DIGS INTO REGION FROM THE NORTH. MODERATE
CONFIDENCE.

VICINITY OF KSFO... WET RUNWAYS THIS MORNING AND THIS EVENING WITH
A LULL IN PRECIPITATION BETWEEN 18Z THU - 03Z FRI. SUS WINDS UP TO
20 KT WITH GUSTS TO 30 KT.

SFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...IFR/MVFR CIGS. LIGHT RAIN IS
EXPECTED BY 14Z WITH WINDS INCREASING OUT OF THE SOUTH. PRECIP
LULL MIDDAY THEN RAIN SHOWERS PICK UP AGAIN THIS EVENING AFTER
04-06Z FRI.

&&

.BEACHES...AS OF 02:35 PM PST WEDNESDAY...VERY LITTLE CHANGE FROM
PREVIOUS FORECAST. THE MUCH ANTICIPATED LONG PERIOD LARGE SWELL IS
STILL ON TRACK. TIMING OF THE SWELL HAS TRENDED SLIGHTLY LATER
THAN PREVIOUS FORECAST. THE CURRENT FORECAST WILL HAVE SWELLS
INITIALLY BUILD OVER THE NORTHERN WATERS THEN MOVE SOUTHWARD.
SWELLS WILL BE OVER 20 FEET IN THE OUTER WATERS AND 15 TO 20 FEET
IN THE INNER WATERS WITH A PERIOD OF 17 SECONDS. THAT BEING
SAID...WAVES BREAKING AT THE COAST COULD EASILY EXCEED 20 FEET AND
OVER 30 FEET AT DEEP WATER BREAKS.

THESE LARGE BREAKING WAVES WILL PUSH WATER WELL UP ONTO THE BEACH
POSSIBLY WASHING PEOPLE FROM THE BEACH INTO THE SEA. LARGE SNEAKER
WAVES WILL ALSO BE POSSIBLE ON STEEP BEACHES SUCH AS CARMEL RIVER
BEACH AND MONTARA BEACH. PLEASE DO NOT CLIMB ON ROCKS OR JETTIES
ALONG THE COAST SINCE THESE AREAS WILL ALSO BE PRONE TO SNEAKER
WAVES. THESE WAVES WILL ARRIVE IN SETS WITH LONG LULLS BETWEEN
WAVE ACTIVITY WHICH COULD GIVE BEACH VISITORS A FALSE SENSE OF
SECURITY...DRAWING THEM CLOSER TO THE WATERS EDGE. REMEMBER TO
NEVER TURN YOUR BACK TO THE WATER AND ALWAYS KEEP AN EYE OUT FOR
RAPIDLY APPROACHING WAVES.

&&

.MARINE...AS OF 03:47 AM PST THURSDAY...A VERY LARGE LONG PERIOD
SWELL TRAIN WILL MOVE THROUGH THE COASTAL WATERS TODAY THROUGH
SATURDAY. MODERATE SOUTHERLY WIND WILL ALSO ACCOMPANY THESE LARGE
WAVES TODAY. THE VERY LARGE LONG PERIOD SWELL WILL PEAK TONIGHT
AND PRODUCE HAZARDOUS CONDITIONS NEAR THE IMMEDIATE
COASTLINE...ESPECIALLY ALONG COASTAL REEFS AND SAND BARS AS WELL
AS ACROSS THE SAN FRANCISCO BAR. THE SWELL WILL GRADUALLY DECREASE
OVER THE WEEKEND.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...HIGH SURF WARNING...ALONG THE COAST STARTING AT 4AM
             WIND ADVISORY...N BAY HILLS TIL 10 AM THU
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM
             SCA...PIGEON PT TO PT PINOS 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...ROUGH BAR ADVISORY FOR SF BAR
             SCA...SF BAY
             SCA...MRY BAY UNTIL 3 PM

&&

PUBLIC FORECAST: RWW
AVIATION: DRP
MARINE: DRP

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
Hazardous weather outlook, Dec 9, 3:06 PM PST, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
306 PM PST WED DEC 9 2015

CAZ506-507-510>513-516>518-528-PZZ535-102315-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
MONTEREY BAY-
306 PM PST WED DEC 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
PACIFIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT RAIN WILL CONTINUE THROUGH THIS EVENING BEFORE INCREASING
IN INTENSITY OVERNIGHT. WINDS ARE ALSO EXPECTED TO INCREASE
THIS EVENING REACHING ADVISORY LEVEL SPEEDS OF SUSTAINED 20 TO 30
MPH WITH GUSTS TO 45 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADVISORY LEVEL WINDS WILL PERSIST THROUGH APPROXIMATELY 10 AM
THURSDAY MORNING. RAIN WILL CONTINUE INTO THE AFTERNOON HOURS
BEFORE BECOMING SHOWERY IN NATURE. RAIN RATES WILL BE MODERATE IN
THE MORNING WITH PERIODS OF HEAVY RAIN POSSIBLE RESULTING URBAN
FLOODING AND PONDING ON THE ROADWAYS. UNSETTLED WEATHER WILL LAST
THROUGH THE WEEKEND INTO THE BEGINNING OF NEXT WEEK.

CAZ006-505-508-509-529-530-102315-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
306 PM PST WED DEC 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT RAIN WILL BEGIN TO IMPACT THE SAN FRANCISCO BAY AREA TONIGHT
AND WILL STEADILY INCREASE IN INTENSITY OVER NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MODERATE RAIN FALL IS EXPECTED DURING THE THURSDAY MORNING
COMMUTE WITH PERIODS OF HEAVY RAIN POSSIBLE. THIS WILL RESULT
URBAN FLOODING AND PONDING ON THE ROADWAYS. RAIN WILL BECOME MORE
SHOWERY IN NATURE THURSDAY NIGHT AS THE COLD FRONT PASSES TO THE
EAST. EXTREMELY LARGE SURF IS EXPECTED TO ARRIVE THURSDAY EVENING
PROMOTING DANGEROUS CONDITIONS ON THE WATER AS WELL AS AT THE
BEACHES. THE LARGE SURF COMBINED WITH A HIGHER THAN TYPICAL HIGH
TIDE WILL RESULT IN COASTAL FLOODING ON FRIDAY ALONG THE COAST
ESPECIALLY IN AND AROUND SAUSALITO...MILL VALLEY...RIO DEL MAR AND
PAJARO DUNES. UNSETTLED WEATHER WILL LAST THROUGH THE WEEKEND
INTO THE BEGINNING OF NEXT WEEK.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 2:36 PM PSTSmall Craft AdvisoryMTR36 hr
Dec 10, 2:36 PM PSTSmall Craft Advisory for Hazardous SeasMTR60 hr

Nearby

Gale Warnings in California, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.